# SDR AALA016062

- Difficulty date: June 19, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3102806
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX-CCI - ROW 14-17 SEAT EMERGENCY LIGHTS AND FORWARD LEFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED FUSE IN FORWARD LEFT OVERWING EMERGENCY EXIT LIGHT BATTERY PACK, OPS CHECK NORMAL.  (M)
